# SDR C2XA01IA004

- Difficulty date: December 30, 2000
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N15941
- Make and model: Emb EMB-145ER
- Aircraft serial: 145035
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Pin
- Part number: 14524987405
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT AND LEFT HORIZONTAL STABILIZER HINGE PINS WERE FOUND TO BE CORRODED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED HINGE PINS IAW EMB145 MM 55-10-00-400-801-A, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
